Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Could I be pregnant?
    avatar
    Precious80 posted:
    Stopped taking pill on 10/15; wasnt supposed to have period until 10/23 but it came on 10/17 and only lasted 3 days when it is normally 5 days. Now I have slight cramping, could I be pregnant?
    Reply
     
    avatar
    tlkittycat1968 responded:
    You had withdrawal bleeding after stopping your pill. Remember, when you were on the pill, it determined when you had your period, not your body.

    The slight cramping could be ovulation.
    Proud mommy to PJ (5)


    Spotlight: Member Stories

    I've been married for a year now. My husband is wonderful guy. We want to wait just a little longer for kids, but if it happens, it happens.

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.